# SDR EVCA2014080600067

- Difficulty date: July 30, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N59AE
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- Aircraft time: 28,482 hours, 26,721 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 320559
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER AFT BLOWER INOPERATIVE.
